# SDR YENA2024020600245

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N978JB
- Make and model: Airbus A321-231
- Aircraft serial: 07584
- Aircraft time: 28,947 hours, 5,699 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI227093
- Condition: Failed
- Location: Le Flaps
- Part time: 28,947 hours, 5,699 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2216, LAX-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) 'WHILE SELECTING FLAPS 1 FOR THE APPRACH INTO JFK WE GOT A "F/CTL SLATS FAULT" ECAM. SLATS STORED AT ZERO.LANDING WAS SMOOTH AND NORMAL; TSH PER MAINT MSAS PER TSM 27-81-00-810-810-A.FOUND A TRIPPED TORQUE LIMITER AT SLAT ACTUATOR 6041CM (LH).REMOVED AND REPLACED SLAT ACTUATOR PER AMM 27-84-49.ALL TESTS OK. NO FAULTS PRESENT
